# SDR ERAA20140032

- Difficulty date: May 14, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N889EA
- Make and model: Dhav DHC8106
- Aircraft serial: 322
- Aircraft time: 44,677 hours, 57,273 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 85770001014
- Part serial: FI150S2
- Condition: Dented
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD GND SPOILER UPPER SURFACE DENTED.  REPAIRED IAW RD8-57-6439.
